Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Experiencing extreme dizziness, nausea, extreme fatigue, motion sickness, thirst, constipation, diarrhoea. Suggestions?

I have been experiencing extreme dizziness , nausea and extreme fatigue . It feels almost like motion sickness , but its progresses as the day goes on. I wake up feeling fine but usually by the evening I can hardly stand up straight. The weird thing is that some days I will be fine but other days I feel terrible. I have been trying to eat as healthy as possible, I even stopped eating wheat and dairy because someone suggested it could be allergies. I also am experiencing extreme thirst, and if I dont constantly drink water the dizziness and nauses seem to get worse. I know I am not dehydrated because I pee a lot! because I am constantly drinking water. Along with these symptoms I have constant stomach irritation and pain everyday including on and off constipation and diharrea (more so diharrea) and sometimes vomiting. I have been having these symptoms for about 2 years and I have been to numerous doctors, I quit smoking and drinking, I take multi vitamins , I exercise on days when I feel well, but I cant seem to get any better or get any answers as to what this might be. For the past year I have been living in Korea and lately the symptoms (maybe the past 2 months) have gotten a lot worse. In the past the symptoms were managable because they didnt become severe until the evening, but lately I dont even want to leave my house or my bed. Its really hard to try and communicate this problem to the doctors here, even if they speak english. Do you have any suggestions of what this could be? or something I do about this?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are suffering from IBS (irritable bowel syndrome).

For this take:
1. Psyllium fibres at night
2. Mild antispasmodic agent like mebevarine
3. Take a proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone
4. Avoid dairy products if they worsen your symptoms
5. take a course of probiotic
6. take antianxiety agent like clonazepam

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor